MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME18 10MM X 34CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME18 10MM X 34CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR181034
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device l13474 number, and no non-conformances related to the reported complaint condition were identified.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during a coil embolization for pre-stent graft at the internal iliac artery, a 10mm x 34cm micrusframe18 coil (mfr181034, l13474) was used as a second coil after a prowler select plus (psp) microcatheter was delivered to starting point of the lesion.It was inserted into y-connector but the wire became broken and it was not able to be delivered.It was replaced with another coil (different lot number) and the procedure was completed.The customer states there is no additional information available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Section b5: additional information received indicated that no excessive force was applied to the device.Section e1 - initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a coil embolization for pre-stent graft at the internal iliac artery, a 10mm x 34cm micrusframe18 coil (mfr181034, l13474) was used as a second coil after a prowler select plus (psp) microcatheter was delivered to starting point of the lesion.It was inserted into y-connector but the wire became broken and it was not able to be delivered.It was replaced with another coil (different lot number) and the procedure was completed.Additional information received indicated that no excessive force was applied to the device.No additional information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation (mre) was performed for the finished device l13474 number, and no non-conformances related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿coil ¿ damaged¿ could not be confirmed.Based on the mre, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME18 10MM X 34CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11685253
Report Number3008114965-2021-00154
Device Sequence Number16897901
Product Code KRD
UDI-Device Identifier10886704077213
UDI-Public10886704077213
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberMFR181034
Device Catalogue NumberMFR181034
Device Lot NumberL13474
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKPROWLERSELECTLPES